# SDR AALA202507095509

- Difficulty date: July 9, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 101,593 hours, 12,854 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge Pin
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CREW REST DOOR WILL NOT OPEN. MAINTENANCE FOUND HINGE PIN SLIDED OUT. RE-INST PROPERLY AND PHYSICAL CHK IAW AMM 25-29-03,
